# SDR QXEA9902663

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SMALL GOUGE IN LEFT-HAND STRINGER 31 AT APPROXIMATELY STATION 550.  REPAIRED IAW HORIZON AIR EA 9-53-532.
